| Model Number |
CORKSCREW FT, PEEK, SUTURETAPE, 4.75M |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported during the shoulder surgery that the screw broke when it was screwed in.The broken pieces were retrieved from the patient.Per complaint reporter, there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.-complaint allegation is confirmed.-visual inspection noted that the anchor of the suture anchor, peek corkscrew® ft, double loaded, 4.75 mm, was broken off.-functional testing was not performed due to the damage to the device.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment of insertion, and/or prying/leveraging of the device during insertion.